# SDR IPXA2022021879131

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,180 hours, 15,913 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 2210503524
- Part serial: 318
- Condition: Damaged
- Location: #1 Eng I/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV#1 ENG. I/B T/R HAS DAMAGED L/E AT 3 OCLOCK POSTIONREMOVED AND REPLACED #1 ENG. I/B T/R SLEEVE IAW MD 11 AMM 78-31-22-00-868 AND AMM 78-31-22-400-868 PN. 221-0503-524 AND SN. 318
